Abstract

We consider the wave maps equation with values into a Riemannian manifold which is isometrically embedded in [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /]. Our main result asserts that the Cauchy problem is globally well-posed for initial data which is small in the critical Sobolev spaces. This extends and completes recent work of Tao and other authors.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 293-377
Launched on MUSE
2005-03-28
Open Access
No
Archive Status
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.